OTTAWA, ONTARIO -- (Marketwired) -- 07/09/13 -- Health Canada today released the July 2013 issue of the Canadian Adverse Reaction Newsletter (CARN).
This issue includes an article on the risk of retinal detachment suspected of being associated with the use of oral fluoroquinolones. This serious eye condition can cause visual disturbances, vision loss, and typically requires prompt surgical correction.
It also includes the annual adverse reaction and incident reporting statistics for 2012, as well as a quarterly summary of health professional and consumer advisories.
The July 2013 edition of CARN can be viewed on the Health Canada Web site at: www.health.gc.ca/carn.
Most Popular Stories
- Small-Business Loans Fueling Economic Growth
- Gasoline Costs Drive Consumer Price Increases
- Tesco Head Steps Down After Profit Warning
- Illegal Immigration Near Historic Low, Despite What You May Have Heard
- Want a Job? Try Minneapolis
- Comic-Con Offers Toy Designers a Chance to Go Wild
- Russians Fed Steady Diet of Conspiracy Theories
- Google Chrome Bug Draining Batteries: Report
- Saudi Arabia Will Open Stock Market to Foreigners
- Startup Makes It Easier to Buy American